# SDR GUU2008F00022

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9216, DURING FLIGHT, LANDING GEAR HANDLE LIGHT ILLUMINATED MOMENTARILY.  ADJUSTED LT, RT AND NOSE GEAR UPLOCK SWITCHES.  (S)
